# SDR USAA050098

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - STIFFENER, .5 INCH CRACK; STIFFENER CRACKED BETWEEN S-12R AND S13R AT STA 291.  DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM AND DWG. (K)
